2018 European Cup: July 14-15, Belgrade, Serbia

IJSBA has received this exciting news from our partners in Belgrade Serbia: The Jet Ski Association Of Serbia.  If you have never been to an event hosted by Suki and his group- or even been around him at World Finals, you know it is difficult to find a person who loves Personal Watercraft Racing more than he does.  We aren’t saying he loves it more than you do, just that it is hard to find someone who loves it more than him.  Besides, it isn’t a contest.  The contest is who races best on a given day.  That day, or days in this case, is July 14 and 15 in Belgrade.  Please see the official race information below including schedule and entry form.

 

In the organization of

Jet Ski Association of Serbia,

sanctioned by International Jet Sports Boating Association

we invite you to the EUROPEAN JET SKI CUP  OF S E R B I A

 

Dear jet ski friends,

 

Jet Ski Association of Serbia will organize international event in Belgrade, Serbia and according that, we would like to invite you to take a part at the race of the European Cup on Sava river at the Nautical village “Biser” (Nauticko selo “Biser”) that will be held on July 14-15th, first weekend after IJSBA Europe race in Belgium.

 

Beside the IJSBA, Serbian ministry of youth and sport and city of Belgrade, gives support to this event and giving you the chance to be side by side at the start line together with the well known jet ski names, such is Fabio Incorvaia (7 time World Champion), Rainer Eidner (winner of World Cup – Kings Cup), Csaba Gerencser, Czeller Bela, Nikos Mezitis, Ali Komsusu, Veljko Sukalo Suki and many more.

 

Entry form is available at the end of this info and can be sent at the request for all those who are interested to participate, so please send your request at the entry@jetskisavezsrbije.com or  info@jetskisavezsrbije.com.

 

EUROPEAN JET SKI CUP  S E R B I A 

Date:                        14-15. VII 2018.

Location:                 SERBIA, BELGRADE, SAVA RIVER – NAUTICAL VILLAGE                                                    „BISER“, BOLJEVCI

                                 GPS: 44.716293, 20.222077

Accommodation (recommended):

–        Houses on the water at the race location (two beds)/ http://jpkulturaisportsurcin.rs/wp/nauticko-selo/

–        Bungalows, about 7 km from the race location (two beds) / http://jpkulturaisportsurcin.rs/wp/bojcinske-brvnare/   

–        S Club – Hotel/Aquapark, about 5 km from the race location (2-4 beds, appartments, bungalows) / http://s-klub.com/

–        Campground at the race location

 

Classes:                    Runabout and Ski – Novice, Pro-Am, Expert

 

Categories:              Runabout GP1

                                 Runabout Gentleman GP1

                                 Runabout GP4

                                 Runabout Novice Stock

                                 Runabout Novice Open

                                 Ski GP1

                                 Ski Gentleman

                                 Kawasaki Cup Novice Runabout

                                 Kawasaki Cup Expert Runabout

                                 Runabout Woman

                                 Flyboard

Cesare Vismara Memorial

                                                        

Trophies:                 1st – 3rd place trophy + medal

                    

Rules:                       Official IJSBA rules

                                

Entries and              free of charge

registration:             sending attached form by e-mail at: entry@jetskisavezsrbije.com  
and at the race location

 Race Schedule:

 

Friday,

July 13th

 

         During the afternoon – last chance for registration at the rice site, free training

 

Saturday,

July 14th

 

            09:00 – 10:00   free training

10:15 – 10:45   riders meeting at the race location

11:00                            Opening ceremony on the water / Nations parade

                   

1. 11:30 – 11:50 RUNABOUT GP4 15 min + 1 lap
2. 11:50 – 12:05 SKI GENTLEMAN 10 min + 1 lap
3. 12:05 – 12:25 RUNABOUT NOVICE STOCK 15 min + 1 lap
4. 12:25 – 12:45 RUNABOUT GENTLEMAN GP1 15 min + 1 lap
5. 12:45 – 13:05 KAWASAKI CUP NOVICE RA 15 min + 1 lap
Lunch break / pause
6. 14:00 – 14:20 KAWASAKI CUP EXPERT RA 15 min + 1 lap
7. 14:20 – 14:35 RUNABOUT NOVICE OPEN 10 min + 1 lap
8. 14:35 – 14:55 SKI GP1 12 min + 1 lap
9. 14:55 – 15:20 RUNABOUT GP1 20 min + 1 lap
10. 15:20 – 15:35 RUNABOUT WOMAN 10 min + 1 lap
11. 16:00 – 16:30 CESARE VISMARA MEMORIAL – OFFSHORE 30 min + 1 lap
12. 17:30 FLYBOARD SHOW  

 

Sunday,

July 15th

 

        09:00 – 10:00   free training

         

1. 10:15– 10:35 RUNABOUT GP4 15 min + 1 lap
2. 10:35 – 10:50 SKI GENTLEMAN 10 min + 1 lap
3. 10:50 – 11:10 RUNABOUT NOVICE STOCK 15 min + 1 lap
4. 11:10 – 11:30 RUNABOUT GENTLEMAN GP1 15 min + 1 lap
5. 11:30 – 11:50 KAWASAKI CUP NOVICE RA 15 min + 1 lap
Lunch break / pause
6. 13:00 – 13:20 KAWASAKI CUP EXPERT RA 15 min + 1 lap
7. 13:20 – 13:35 RUNABOUT NOVICE OPEN 10 min + 1 lap
8. 13:35 – 13:55 SKI GP1 12 min + 1 lap
9. 13:55 – 14:25 RUNABOUT GP1 20 min + 1 lap
10. 14:25 – 14:40 RUNABOUT WOMAN 10 min + 1 lap
11. 15:00 – 15:30 CESARE VISMARA MEMORIAL – OFFSHORE 30 min + 1 lap
12. 17:00 CONFERING OF THROPHIES    

 

CESARE VISMARA MEMORIAL RACE

JET SKI ASSOCIATION OF SERBIA

www.jetskisavezsrbije.com

info@jetskisavezsrbije.com

 

 

ENTRY FORM

 

Name:  
Date and place of birth:  
Address:  
Country:  
Mobile:  
e-mail:  
License number:  
Jet Ski type:  

 

   

Nautical village Biser-Belgrade, Serbia / 14-15th July, 2018

 

 

IJSBA European Jet Ski Cup
 CATEGORIES:

 

RUNABOUT SKI KAWASAKI CUP
ð   Runabout GP1 ð   Ski GP1 ð  Novice Runabout
ð   Runabout Gentleman GP1 ð   Ski Gentleman ð  Expert Runabout
ð  Runabout Novice Stock   ð  Runabout Woman
ð  Runabout Novice Open
FLYBOARD
CESARE VISMARA MEMORIAL RACE
ð   Runabout GP4

 

ð   Flyboard  ð   Pro/Expert Runabout Open CC/Offshore
 
 

I undersigned, declare that I know and accept official rules of above mentioned races. In case of an accident, personal injury, caused damage to a third person, in case if some objects should disappear, get lost or stolen, or in case of any kind of material damage during the competition, or on the plot, I realize Jet Ski Association of Serbia – the organizer and the Sponsors of every kind of responsibility.

I participate in the competition on my own risk.

 

Date and place, ………………..……………..….                                                 ………………………………..

                                                                                                                              Signature

 

For online registration, please send your entry form at:  entry@jetskisavezsrbije.com

[/fusion_text][/fusion_builder_column][/fusion_builder_row][/fusion_builder_container]